DOI 10.1097/icb.0000000000000136
Acute retinal necrosis and immune reconstitution inflammatory syndrome in a natalizumab-treated patient with multiple sclerosis.
Аннотация
PURPOSE: To describe a case of acute retinal necrosis and subsequent immune reconstitution inflammatory syndrome in a patient with multiple sclerosis treated with natalizumab.
METHODS
Case report.
RESULTS
A 51-year-old man with multiple sclerosis developed acute retinal necrosis during treatment with natalizumab. The patient was successfully managed with natalizumab discontinuation, oral valacyclovir, and prophylactic laser retinal photocoagulation. A few months after natalizumab interruption and 1 month after valacyclovir completion, the patient presented with an episode of presumed noninfectious anterior and intermediate uveitis, which responded well to oral steroid mini-pulse therapy.
CONCLUSION
Natalizumab is a potent immune suppressor used in the treatment of multiple sclerosis and Crohn disease. It has already been linked to herpetic infections and immune reconstitution inflammatory syndrome in the central nervous system. These complications may also affect ocular tissues.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.